# SDR ASAA2016102718718

- Difficulty date: October 27, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT BS 947.05 AND RBL 51. GROUNDED - YES. REMOVED CORROSION FROM FLOORBEAM IAW SRM 51-10-02. CORROSION REMOVAL BEYOND LIMITS IAW SRM 53-70-51-1A-1, ORIGINAL THICKNESS 0.180 WITH 0.149 REMAINING , 0.031. REMOVED FLOORBEAM UPPER CHORD AND FABRICATED NEW CHORD, REPAIR SPLICES, REPAIR STRAPS , AND REPAIR SHIMS IAW SRM 53-70-51-2R-5. ALODINED AND PRIMED IAW SRM 51-20-01. INSTALLED NEW UPPER CHORD AND REPAIR PARTS IAW SRM 53-70-51-2R-5.
